# SDR CALA2013121693695

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,932 hours, 14,435 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EQ5099 TO R & R LT OVERWING SLIDE.  IPC 25-65-08-01 LOCATING PIN ITEM 280 TWO EACH BROKEN.  R & R OVERWING SLIDE LOCATING PINS AS REQUIRED.
